# SDR UIEA2024071400665

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 96,792 hours, 17,758 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Chafed
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 ENGINE RT CORE COWL FRAME NR 2 MID AREA FOUND CHAFING MARK,  COUNT FROM FWD.  FRAME REPAIRED IAW EA-1971A141 REV.0 DATE 01 JUL 24. NO FURTHER DEFECTS NOTED.
